# SDR FDEA202506201015

- Difficulty date: June 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63126
- Aircraft time: 5,896 hours, 2,965 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Closeout Panel
- Condition: Gouged
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ADJUSMENT OF #8 TELESCOPING DUCT SEAL FOUND EDGE NICKED. REPAIRED RH WING # 8 SLAT LWR INBD CLOSE OUT PANEL O/B EDGE BETWEEN WS 456.48 -   464.48. IN REF. TO 767 SRM 57-43-01-2R FIG.201 SHEET:4, REPAIR:3, AND 767 SRM 51-70-08-0G PARA   5.G. THIS IS A MAJOR REPAIR. SEE JPF STEPS FOR OTHER WORK ACCOMPLISHED. INSTALLATION   OF CLOSE OUT PANEL WILL BE ACCOMPLISHED ON WO#90248 NR#: 0308.
